# SDR FDEA201207052486

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 88,786 hours, 16,178 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 SLIDE REMOTE PRESSURE INDICATOR ASSY INOPERATIVE.  TROUBLESHOOTING FOUND BASE OF LAMP SWITCH LOOSE OUT OF POSITION,REINSTALLED & SECURED SWITCH BASE AND PERFORMED.  OPS TEST SATIS, IAW MM 25-61-04-5.
